MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ROCHE DIAGNOSTICS MAGNESIUM REAGENT; PHOTOMETRIC MAGNESIUM ASSAY

ROCHE DIAGNOSTICS ROCHE DIAGNOSTICS MAGNESIUM REAGENT; PHOTOMETRIC MAGNESIUM ASSAY
Catalog Number 08058016190
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/21/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the customer's (b)(6) analyzer is (b)(6).The investigation is ongoing.
 
Event or Problem Description
The customer alleged they received discrepant results for two patient samples tested with the magnesium reagent on a cobas c 303 analytical unit.The initial values were reportedly questioned by the customer and the samples were repeated.The repeat values were deemed correct by the customer.The first sample reportedly resulted in an initial magnesium value of 2.0 mg/dl and it repeated as 1.1 mg/dl.The second sample reportedly resulted in an initial magnesium value of 2.6 mg/dl and it repeated as 1.8 mg/dl.
 
Additional Manufacturer Narrative
The field service engineer could not determine a cause.The engineer programmed carryover evasion washes on the analyzer for magnesium testing.Instrument checks passed.Precision studies were performed.No further issues occurred.Calibration data was acceptable.Quality controls recovered within established ranges.There was no indication of a reagent or instrument performance issue.The investigation could not identify a product problem.The cause of the event could not be determined.

Brand Name
ROCHE DIAGNOSTICS MAGNESIUM REAGENT
Common Device Name
PHOTOMETRIC MAGNESIUM ASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18627451
Report Number1823260-2024-00298
Device Sequence Number8067158
Product Code JGJ
UDI-Device Identifier07613336121412
UDI-Public07613336121412
Combination Product (Y/N)Y
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K983416
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2025
Device Catalogue Number08058016190
Device Lot Number73167701
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/01/2024
Supplement Date Received by Manufacturer02/01/2024
Initial Report FDA Received Date02/01/2024
Supplement Report FDA Received Date02/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age73 YR
Patient SexMale